Points rationnels et méthode de Chabauty elliptique
Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 1, pp. 99-113.

The elliptic curve Chabauty method allows to compute rational points on curves defined over a number field when the rank of the jacobian is greater than the genus of the curve. We explain this method and generalize it to some new cases. In particular, we are able to compute rational points on a curve of genus 4 and rank 4.

La méthode de Chabauty elliptique permet de calculer les points rationnels sur une courbe définie sur un corps de nombres lorsque le théorème de Chabauty ne s’applique pas, c’est à dire lorsque le rang de la jacobienne est supérieur au genre de la courbe. Nous exposons cette méthode et nous la généralisons dans de nouveaux cas en écrivant une version explicite du théorème de préparation de Weierstrass en 2 variables. En particulier nous calculons tous les points rationnels d’une courbe de genre 4 dont le rang de la jacobienne vaut 4.

@article{JTNB_2003__15_1_99_0,
     author = {Sylvain Duquesne},
     title = {Points rationnels et m\'ethode de {Chabauty} elliptique},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {99--113},
     publisher = {Universit\'e Bordeaux I},
     volume = {15},
     number = {1},
     year = {2003},
     doi = {10.5802/jtnb.389},
     zbl = {02058856},
     mrnumber = {2019003},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.389/}
}
TY  - JOUR
TI  - Points rationnels et méthode de Chabauty elliptique
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2003
DA  - 2003///
SP  - 99
EP  - 113
VL  - 15
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.389/
UR  - https://zbmath.org/?q=an%3A02058856
UR  - https://www.ams.org/mathscinet-getitem?mr=2019003
UR  - https://doi.org/10.5802/jtnb.389
DO  - 10.5802/jtnb.389
LA  - fr
ID  - JTNB_2003__15_1_99_0
ER  - 
%0 Journal Article
%T Points rationnels et méthode de Chabauty elliptique
%J Journal de Théorie des Nombres de Bordeaux
%D 2003
%P 99-113
%V 15
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.389
%R 10.5802/jtnb.389
%G fr
%F JTNB_2003__15_1_99_0
Sylvain Duquesne. Points rationnels et méthode de Chabauty elliptique. Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 1, pp. 99-113. doi : 10.5802/jtnb.389. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.389/

[1] N. Bruin, On Generalised Fermat Equations. PhD Dissertation, Leiden, 1999.

[2] J.W.S. Cassels, Local Fields. London Math. Soc. Student Text, Vol. 3, Cambridge University Press, 1986. | MR | Zbl

[3] J.W.S. Cassels, E.V. Flynn, Prolegomena to a middlebrow Arithmetic of Curves of Genus 2. LMS Lecture Note Series, Vol. 230, Cambridge University Press, 1996. | MR | Zbl

[4] C. Chabauty, Sur les points rationnels des variétés algébriques dont l'irrégularité est supérieure à la dimension. C. R. Acad. Sci. Paris 212, (1941). 1022-1024 | JFM | MR | Zbl

[5] R.F. Coleman, Effective Chabauty. Duke Math. J. 52 (1985), 765-780. | MR | Zbl

[6] J.E. Cremona, mwrank, disponible sur .

[7] J.E. Cremona, P. Serf, Computing the rank of elliptic curves over real quadratic number fields of class number 1. Math. Comp. 68 (1999), 1187-1200. | MR | Zbl

[8] Z. Djabri, E.F. Schaefer, N.P. Smart, Computing the p-Selmer group of an elliptic curve. Trans. Amer. Math. Soc. 352 (2000), 5583-5597. | MR | Zbl

[9] S. Duquesne, Calculs effectifs des points entiers et rationnels sur les courbes. Thèse de l'université Bordeaux I, 2001, disponible sur .

[10] S. Duquesne, Rational Points on Hyperelliptic Curves and an Explicit Weierstrass Preparation Theorem. Manuscripta Math. 108 (2002), 191-204. | MR | Zbl

[11] G. Faltings, Endlichtkeitssästze für abelsche Varietäten ûber Zahlenkörpen. Invent. Math. 73 (1983), 349-366. | MR | Zbl

[12] E.V. Flynn, A flexible method for applying Chabauty's Theorem. Compositio Math. 105 (1997), 79-94. | MR | Zbl

[13] E.V. Flynn, On Q-Derived Polynomials. Proc. Edinb. Math. Soc. 44:1 (2001), 103-110. | MR | Zbl

[14] E.V. Flynn, J.L. Wetherell, Finding rational points on bielliptic genus 2 curves. Manuscripta Math. 100 (1999), 519-533. | MR | Zbl

[15] E.V. Flynn, J.L. Wetherell, Covering Collections and a Challenge Problem of Serre. Acta Arith. 98 (2001), 197-205. | MR | Zbl

[16] S. Siksek, Infinite descent on elliptic curves. Rocky Mountain J. Math. 25 (1995), 1501-1538. | MR | Zbl

[17] J.H. Silverman, The arithmetic of Elliptic Curves. Graduate Texts in Math., Vol. 106, Springer-Verlag, 1986. | MR | Zbl

[18] J.H. Silverman, Computing heights on elliptic curves. Math. Comp. 51 (1988), 339-358. | MR | Zbl

[19] D. Simon, Computing the rank of elliptic curves over number fields. LMS J. Comput. Math. 5 (2002), 7-17 (electronic). | MR | Zbl

[20] M. Stoll, Implementing 2-descent for Jacobians of hyperelliptic curves. Acta Arith. 98 (2001), 245-277. | MR | Zbl

[21] T. Sugatani, Rings of convergent power series and Weierstrass preparatian theorem. Nagoya Math. J. 81 (1981), 73-78. | MR | Zbl

[22] J.L. Wetherell, Bounding the Number of Rational Points on Certain Curves of High Rank. PhD dissertation, University of California at Berkeley, 1997.

Cited by Sources: